Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
a529612

TCA makes acne worse?

I'm having a flare up right now one week or so after my first home TCA peel. Does it make acne worse? Thanks!

Share this post


Link to post
Share on other sites

I think it can but it's only temporary. Last time I did it 10 days ago I did have a small breakout a week afterward just like you but they are the very small superficial kind of zits, nothing serious.

Just put your usual "zit killer" on them.

Share this post


Link to post
Share on other sites

Yes, many people say that TCA made them break out.

I assume it's temporary. You can do a search on TCA on this board and see.

Should I keep using TCA or stop? Is it OK to use TCA on active acne?

Share this post


Link to post
Share on other sites

I guess it really depends on how bad the breakout is. Out of three times I did it, I had a mini breakout the last time but I'm willing to "pay that price" for what it does to my skin over all. It's really great.

Off course, if it's really bad it probably isn't worth the benefits.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×